# SDR AWXA200501362

- Difficulty date: October 28, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654585512
- Condition: Corroded
- Location: Bs 967-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C13 CHECK DISCOVERED CORROSION ON 4 ZEE SUPPORTS FOR THE R2 DOOR SCUFF PLATE FROM BS 967 TO 980, WL 208.1 AND BL 62R.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A FIG 101.  REMOVED AND FABRICATED 4 ZEE SUPPORTS IAW BOEING 737-300 SRM 51-40-02-0G AND BOEING DWG 65-45855.  INSTALLED FABRICATED REPAIR PARTS FROM BS 967 TO BS 980, WL 208.1 AND BL 62R IAW BOEING 737-300 SRM 51-40-02G.
